Alert archive / Texas / River Flood Warnings in 2017

River Flood Warning 44, NWS Austin/San Antonio, TX

September 27, 2017Dimmit County, Texas

NWS Austin/San Antonio, TX issued this river flood warning at Sep 27, 2017, 9:43 AM CDT for Dimmit County, Texas. It took effect at Sep 28, 2017, 2:12 AM CDT. It was in force for 3 days.

The area

The outline as issued.

The facts

Issued
Sep 27, 2017, 9:43 AM CDT (14:43 UTC)
In effect from
Sep 28, 2017, 2:12 AM CDT
Expired
Oct 1, 2017, 8:40 AM CDT
In force
3 days
Issued by
NWS Austin/San Antonio, TX
Area
Storm-based polygon
Flood severity
Minor

County Dimmit County, TX

The radar

The Laughlin AFB radar (KDFX), 112 km from the middle of the area, began a volume at 14:44 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The river

Written for the forecast point Nueces River near Asherton (ASRT2). The gauge peaked at 11.62 ft at Sep 29, 2017, 1:00 PM CDT.

actionminormoderate0102009/2709/2809/2909/3010/0110/02
Action stage
18 ft
Minor stage
20 ft
Moderate stage
24 ft
Major stage
27 ft

This gauge today: stage, forecast and historic crests

Stage from the USGS instantaneous record for site 08193000, one reading an hour, from a day before the product to a day after it ended. Flood stages are today's.

The text

As transmitted.

152 
WGUS44 KEWX 271443
FLWEWX
BULLETIN - IMMEDIATE BROADCAST REQUESTED
Flood Warning
National Weather Service Austin/San Antonio TX
943 AM CDT Wed Sep 27 2017

...The National Weather Service in Austin/San Antonio has issued 
 a flood warning for the... 

  Nueces River 
  
PRECAUTIONARY/PREPAREDNESS ACTIONS...

All persons with interests along the river should monitor 
the latest forecasts, and be prepared to take necessary 
precautions to protect life and property. 
 
River stage forecasts are based on observed rainfall along with 
predicted rain for the next 12 hours. If actual rainfall varies 
from forecast values, forecast river stages will vary. 
 
Do not drive automobiles through flooded areas. Remember, 18 inches 
of water or less can carry away most vehicles, including trucks. 
 
If you see flood waters or come upon a flooded roadway, remember 
to turn around and do not drown. 
 
For the latest river stages and forecasts visit our web page at 
www.srh.noaa.gov/ewx.

&&

TXC127-280843-
/O.NEW.KEWX.FL.W.0044.170928T0712Z-170929T0447Z/
/ASRT2.1.ER.170928T0712Z.170928T1200Z.170928T1647Z.NO/
943 AM CDT Wed Sep 27 2017

 The National Weather Service in Austin/San Antonio has issued a 

* Flood Warning for the Nueces River Near Asherton.
* From late tonight to Thursday evening...or until the warning is cancelled.
* At  9:30 AM Wednesday the stage was 0.9 feet.
* Flood stage is 20.0 feet.
* Minor flooding is forecast.
* Forecast...Rise above flood stage by late Wednesday evening and continue to 
  rise to near 20.4 feet by around 7 AM Thursday morning.The river will fall below
  flood stage by late Thursday morning.
* Impact...At 20.0 feet...Flow reaches into low areas of the flood plain with no
  damage.

&& 

Below are the latest river stages and forecasts:
                    BF  FLD  Observed            Forecast 7AM
Location           STG  STG    STG    Day Time   Thu   Fri   Sat   Sun   Mon
 Asherton           18   20    0.9   Wed 09 AM  20.4  14.9  10.0   5.4   1.9


&&

LAT...LON 2848 9975 2853 9967 2847 9939 2839 9939


$$

sbs
8 follow-up statements
233 
WGUS84 KEWX 281517
FLSEWX
Flood Statement
National Weather Service Austin/San Antonio TX
1017 AM CDT Thu Sep 28 2017

...The flood warning continues for the following rivers in Texas...

  Nueces River Near Asherton Affecting Dimmit County
  
PRECAUTIONARY/PREPAREDNESS ACTIONS...

All persons with interests along the river should monitor 
the latest forecasts, and be prepared to take necessary 
precautions to protect life and property. 

River stage forecasts are based on observed rainfall along with 
predicted rain for the next 12 hours. If actual rainfall varies 
from forecast values, forecast river stages will vary. 

Do not drive automobiles through flooded areas. Remember, 18 inches 
of water or less can carry away most vehicles, including trucks. 

If you see flood waters or come upon a flooded roadway, remember 
to turn around and do not drown. 

For the latest river stages and forecasts visit our web page at 
www.srh.noaa.gov/ewx.

&&

TXC127-290917-
/O.EXT.KEWX.FL.W.0044.000000T0000Z-170930T0345Z/
/ASRT2.1.ER.170929T0930Z.170929T1200Z.170929T1545Z.NO/
1017 AM CDT Thu Sep 28 2017

 The flood warning continues for
  the Nueces River Near Asherton.
  
* At  9:30 AM Thursday the stage was 1.8 feet.
* Flood stage is 20.0 feet.
* Minor flooding is forecast.
* Forecast...the river is expected to rise above flood stage by 5 am 
  Friday morning before cresting near 20.5 feet at 7 am Friday morning.
  The river is expected to then fall below flood stage by late Friday
  morning.
* Impact...At 20.0 feet...Flow reaches into low areas of the flood plain with no
  damage.

&& 

Below are the latest river stages and forecasts:
                    BF  FLD  Observed            Forecast 7AM
Location           STG  STG    STG    Day Time   Fri   Sat   Sun   Mon   Tue
 Asherton           18   20    1.8   Thu 09 AM  20.5  16.6  12.1   7.7   3.2


&&

LAT...LON 2848 9975 2853 9967 2847 9939 2839 9939


$$

BMW
750 
WGUS84 KEWX 290123
FLSEWX
Flood Statement
National Weather Service Austin/San Antonio TX
823 PM CDT Thu Sep 28 2017

...The flood warning continues for the following rivers in Texas...

  Nueces River Near Asherton Affecting Dimmit County
PRECAUTIONARY/PREPAREDNESS ACTIONS...

All persons with interests along the river should monitor 
the latest forecasts, and be prepared to take necessary 
precautions to protect life and property. 

River stage forecasts are based on observed rainfall along with 
predicted rain for the next 12 hours. If actual rainfall varies 
from forecast values, forecast river stages will vary. 

Do not drive automobiles through flooded areas. Remember, 18 inches 
of water or less can carry away most vehicles, including trucks. 

If you see flood waters or come upon a flooded roadway, remember 
to turn around and do not drown. 

For the latest river stages and forecasts visit our web page at 
www.srh.noaa.gov/ewx.

&&

TXC127-291923-
/O.EXT.KEWX.FL.W.0044.000000T0000Z-171003T0600Z/
/ASRT2.1.ER.171001T1047Z.171002T0000Z.171002T1800Z.NO/
823 PM CDT Thu Sep 28 2017

 The flood warning continues for the Nueces River Near Asherton.
* At  7:30 PM Thursday the stage was 4.3 feet.
* Flood stage is 20.0 feet.
* Minor flooding is forecast.
* Forecast...rise above flood stage by Sunday morning and continue to rise to 
  near 21.2 feet by Sunday evening. The river will fall below flood stage by 
  Monday early afternoon.
* Impact...At 22.0 feet...Minor lowland flooding reaches into low lying areas of
  the flood plain. Livestock and equipment should be moved from vulnerable 
  areas.

&& 

Below are the latest river stages and forecasts:


                    BF  FLD  Observed            Forecast 7AM
Location           STG  STG    STG    Day Time   Fri   Sat   Sun   Mon   Tue
 Asherton           18   20    4.3   Thu 07 PM   7.6  14.8  20.1  20.5  18.0


&&

LAT...LON 2848 9975 2853 9967 2847 9939 2839 9939


$$
626 
WGUS44 KEWX 291435
FLWEWX
BULLETIN - IMMEDIATE BROADCAST REQUESTED
Flood Warning
National Weather Service Austin/San Antonio TX
935 AM CDT Fri Sep 29 2017

...The National Weather Service in Austin/San Antonio has issued 
 a flood warning for the... 

  Nueces River 
  
PRECAUTIONARY/PREPAREDNESS ACTIONS...

All persons with interests along the river should monitor 
the latest forecasts, and be prepared to take necessary 
precautions to protect life and property. 
 
River stage forecasts are based on observed rainfall along with 
predicted rain for the next 12 hours. If actual rainfall varies 
from forecast values, forecast river stages will vary. 
 
Do not drive automobiles through flooded areas. Remember, 18 inches 
of water or less can carry away most vehicles, including trucks. 
 
If you see flood waters or come upon a flooded roadway, remember 
to turn around and do not drown. 
 
For the latest river stages and forecasts visit our web page at 
www.srh.noaa.gov/ewx.

&&

TXC127-300835-
/O.EXT.KEWX.FL.W.0044.000000T0000Z-171004T0424Z/
/ASRT2.2.ER.171001T0022Z.171002T0600Z.171003T1624Z.NO/
935 AM CDT Fri Sep 29 2017

...Forecast flooding increased from Minor to Moderate severity... 
The flood warning continues for the Nueces River Near Asherton.
* until Tuesday evening...or until the warning is cancelled. 
* At  8:30 AM Friday the stage was 9.7 feet.
* Flood stage is 20.0 feet.
* Moderate flooding is forecast to occur
* Forecast...the river is expected to rise above flood stage by 7 pm
  Saturday evening, and continue rising into moderate flood stage by 
  early Sunday afternoon before cresting near 24.8 feet by 1 am Monday 
  morning. The river is expected to fall below flood stage by late
  Tuesday morning.
* Impact...At 24.0 feet...Moderate lowland flooding reaches into low lying areas
  of the flood plain. Livestock should be moved from vulnerable areas.

&& 

Below are the latest river stages and forecasts:
                    BF  FLD  Observed            Forecast 7AM
Location           STG  STG    STG    Day Time   Sat   Sun   Mon   Tue   Wed
 Asherton           18   20    9.7   Fri 08 AM  16.6  22.9  24.8  21.1  14.9


&&

LAT...LON 2848 9975 2853 9967 2847 9939 2839 9939


$$

BMW
604 
WGUS84 KEWX 300117
FLSEWX
Flood Statement
National Weather Service Austin/San Antonio TX
817 PM CDT Fri Sep 29 2017

...The flood warning continues for the following rivers in Texas...

  Nueces River Near Asherton Affecting Dimmit County
PRECAUTIONARY/PREPAREDNESS ACTIONS...

All persons with interests along the river should monitor 
the latest forecasts, and be prepared to take necessary 
precautions to protect life and property. 

River stage forecasts are based on observed rainfall along with 
predicted rain for the next 12 hours. If actual rainfall varies 
from forecast values, forecast river stages will vary. 

Do not drive automobiles through flooded areas. Remember, 18 inches 
of water or less can carry away most vehicles, including trucks. 

If you see flood waters or come upon a flooded roadway, remember 
to turn around and do not drown. 

For the latest river stages and forecasts visit our web page at 
www.srh.noaa.gov/ewx.

&&

TXC127-301917-
/O.EXT.KEWX.FL.W.0044.000000T0000Z-171004T0900Z/
/ASRT2.2.ER.171001T1020Z.171002T1200Z.171003T2100Z.NO/
817 PM CDT Fri Sep 29 2017

 The flood warning continues for the Nueces River Near Asherton.
* At  7:30 PM Friday the stage was 10.6 feet.
* Flood stage is 20.0 feet.
* Moderate flooding is forecast.
* Forecast...rise above flood stage by Sunday morning and continue to rise to 
  near 25.1 feet by Monday morning. The river will fall below flood stage by 
  Tuesday afternoon.
* Impact...At 26.0 feet...Widespread moderate lowland flooding threatens 
  livestock and equipment in low areas of the flood plain. Secondary roads and 
  bridges flood and Farm to Market 190 is threatened.

&& 

Below are the latest river stages and forecasts:


                    BF  FLD  Observed            Forecast 7AM
Location           STG  STG    STG    Day Time   Sat   Sun   Mon   Tue   Wed
 Asherton           18   20   10.6   Fri 07 PM  10.5  20.5  25.1  21.9  16.7


&&

LAT...LON 2848 9975 2853 9967 2847 9939 2839 9939


$$
805 
WGUS84 KEWX 301438
FLSEWX
Flood Statement
National Weather Service Austin/San Antonio TX
938 AM CDT Sat Sep 30 2017

...The flood warning continues for the following rivers in Texas...

  Nueces River Near Asherton Affecting Dimmit County
  
PRECAUTIONARY/PREPAREDNESS ACTIONS...

All persons with interests along the river should monitor 
the latest forecasts, and be prepared to take necessary 
precautions to protect life and property. 

River stage forecasts are based on observed rainfall along with 
predicted rain for the next 12 hours. If actual rainfall varies 
from forecast values, forecast river stages will vary. 

Do not drive automobiles through flooded areas. Remember, 18 inches 
of water or less can carry away most vehicles, including trucks. 

If you see flood waters or come upon a flooded roadway, remember 
to turn around and do not drown. 

For the latest river stages and forecasts visit our web page at 
www.srh.noaa.gov/ewx.

&&

TXC127-010838-
/O.EXT.KEWX.FL.W.0044.000000T0000Z-171004T0032Z/
/ASRT2.1.ER.171001T1950Z.171002T1200Z.171003T1232Z.NO/
938 AM CDT Sat Sep 30 2017

 The flood warning continues for the Nueces River Near Asherton.
* At  8:30 AM Saturday the stage was 8.6 feet.
* Flood stage is 20.0 feet.
* Minor flooding is forecast.
* Forecast...The river level is now not expected to rise above the moderate
  category of 24 feet. However...at the present time the river level is still
  expected to rise above the minor flood stage level of 20 feet by Sunday
  afternoon and continue to rise to reach a slow crest of 21.5 feet by Monday
  morning. Adjustments to the forecast may be necessary as there is some
  uncertainty at this point whether the river level will even reach flood stage.
  Stay tuned...
* Impact...At 22.0 feet...Minor lowland flooding reaches into low lying areas of
  the flood plain. Livestock and equipment should be moved from vulnerable 
  areas.

&& 

Below are the latest river stages and forecasts:
                    BF  FLD  Observed            Forecast 7AM
Location           STG  STG    STG    Day Time   Sun   Mon   Tue   Wed   Thu
 Asherton           18   20    8.6   Sat 08 AM  17.0  21.5  20.1  14.7   9.0


&&

LAT...LON 2848 9975 2853 9967 2847 9939 2839 9939


$$

sbs
721 
WGUS84 KEWX 301917
FLSEWX
Flood Statement
National Weather Service Austin/San Antonio TX
217 PM CDT Sat Sep 30 2017

...The flood warning continues for the following rivers in Texas...

  Nueces River Near Asherton Affecting Dimmit County
  
PRECAUTIONARY/PREPAREDNESS ACTIONS...

All persons with interests along the river should monitor 
the latest forecasts, and be prepared to take necessary 
precautions to protect life and property. 

River stage forecasts are based on observed rainfall along with 
predicted rain for the next 12 hours. If actual rainfall varies 
from forecast values, forecast river stages will vary. 

Do not drive automobiles through flooded areas. Remember, 18 inches 
of water or less can carry away most vehicles, including trucks. 

If you see flood waters or come upon a flooded roadway, remember 
to turn around and do not drown. 

For the latest river stages and forecasts visit our web page at 
www.srh.noaa.gov/ewx.

&&

TXC127-011317-
/O.EXT.KEWX.FL.W.0044.000000T0000Z-171003T1840Z/
/ASRT2.1.ER.171001T2136Z.171002T0600Z.171003T0640Z.NO/
217 PM CDT Sat Sep 30 2017

 The flood warning continues for the Nueces River Near Asherton.
* At  1:30 PM Saturday the stage was 8.9 feet.
* Flood stage is 20.0 feet.
* Minor flooding is forecast.
* Forecast...At this time...the river level is expected to rise to just above 20 feet
  by Monday morning. However...there is very low confidence that the river level will
  indeed reach the minor flood level. In fact, the river level may crest well below
  flood stage. We will monitor the progress of river level changes and issue the
  appropriate products as needed.
* Impact...At 20.0 feet...Flow reaches into low areas of the flood plain with no
  damage.

&& 

Below are the latest river stages and forecasts:
                    BF  FLD  Observed            Forecast 7AM
Location           STG  STG    STG    Day Time   Sun   Mon   Tue   Wed   Thu
 Asherton           18   20    8.9   Sat 01 PM  16.9  20.6  19.2  14.4   9.3


&&

LAT...LON 2848 9975 2853 9967 2847 9939 2839 9939


$$

sbs
150 
WGUS84 KEWX 010400
FLSEWX
Flood Statement
National Weather Service Austin/San Antonio TX
1100 PM CDT Sat Sep 30 2017

...The flood warning continues for the following rivers in Texas...

  Nueces River Near Asherton Affecting Dimmit County
PRECAUTIONARY/PREPAREDNESS ACTIONS...

All persons with interests along the river should monitor 
the latest forecasts, and be prepared to take necessary 
precautions to protect life and property. 

River stage forecasts are based on observed rainfall along with 
predicted rain for the next 12 hours. If actual rainfall varies 
from forecast values, forecast river stages will vary. 

Do not drive automobiles through flooded areas. Remember, 18 inches 
of water or less can carry away most vehicles, including trucks. 

If you see flood waters or come upon a flooded roadway, remember 
to turn around and do not drown. 

For the latest river stages and forecasts visit our web page at 
www.srh.noaa.gov/ewx.

&&

TXC127-012200-
/O.EXT.KEWX.FL.W.0044.000000T0000Z-171003T1647Z/
/ASRT2.1.ER.171002T1200Z.171002T1800Z.171003T0447Z.NO/
1100 PM CDT Sat Sep 30 2017

 The flood warning continues for the Nueces River Near Asherton.
* At 10:30 PM Saturday the stage was 8.8 feet.
* Flood stage is 20.0 feet.
* Minor flooding is forecast.
* Forecast...rise above flood stage by Monday morning and continue to rise to 
  near 20.4 feet by Monday early afternoon. The river will fall below flood 
  stage by Monday before midnight.
* Impact...At 20.0 feet...Flow reaches into low areas of the flood plain with no
  damage.

&& 

Below are the latest river stages and forecasts:


                    BF  FLD  Observed            Forecast 7AM
Location           STG  STG    STG    Day Time   Sun   Mon   Tue   Wed   Thu
 Asherton           18   20    8.8   Sat 10 PM   9.3  20.0  18.6  12.2   8.5


&&

LAT...LON 2848 9975 2853 9967 2847 9939 2839 9939


$$
394 
WGUS84 KEWX 011340
FLSEWX
Flood Statement
National Weather Service Austin/San Antonio TX
840 AM CDT Sun Oct 1 2017

...The flood warning is cancelled for the following rivers in Texas...

  Nueces River Near Asherton Affecting Dimmit County
PRECAUTIONARY/PREPAREDNESS ACTIONS...

All persons with interests along the river should monitor 
the latest forecasts, and be prepared to take necessary 
precautions to protect life and property. 

River stage forecasts are based on observed rainfall along with 
predicted rain for the next 12 hours. If actual rainfall varies 
from forecast values, forecast river stages will vary. 

Do not drive automobiles through flooded areas. Remember, 18 inches 
of water or less can carry away most vehicles, including trucks. 

If you see flood waters or come upon a flooded roadway, remember 
to turn around and do not drown. 

For the latest river stages and forecasts visit our web page at 
www.srh.noaa.gov/ewx.

&&

TXC127-011410-
/O.CAN.KEWX.FL.W.0044.000000T0000Z-171003T1647Z/
/ASRT2.N.ER.000000T0000Z.000000T0000Z.000000T0000Z.NO/
840 AM CDT Sun Oct 1 2017

The flood warning is cancelled for
  the Nueces River Near Asherton.
* At  7:30 AM Sunday the stage was 8.5 feet.
* Flood stage is 20.0 feet.
* Forecast...Runoff from the rains over the last week have not made it into
  the river and so the forecast has been decreased to below action stage. 
  The river will crest below flood stage at 10.9 feet Tuesday evening.


&& 

Below are the latest river stages and forecasts:
                    BF  FLD  Observed            Forecast 7AM
Location           STG  STG    STG    Day Time   Mon   Tue   Wed   Thu   Fri
 Asherton           18   20    8.5   Sun 07 AM   9.6  10.8  10.7   8.2   6.6


&&

LAT...LON 2848 9975 2853 9967 2847 9939 2839 9939


$$

What forecasters said that day

The local office's own words before this river flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Austin/San Antonio, TX wrote its last area forecast discussion before this river flood warning went out at Sep 27, 6:26 AM CDT, 3 hours 17 minutes earlier.

Area forecast discussion, Sep 27, 6:26 AM CDT, 3 hours 17 minutes before
Area Forecast Discussion
National Weather Service Austin/San Antonio TX
626 AM CDT Wed Sep 27 2017

.AVIATION...
Light to moderate rain continues at all TAF sites but AUS. AUS is a
bit displaced from the best lift this morning, but can't completely
rule out isolated showers and will cover this with a VCSH through
18z. The bulk of the rainfall is lifting north and the latest high-
res guidance shows the heavier activity more isolated to scattered
versus widespread by the early afternoon. Will mention rain
prevailing for the San Antonio sites until 22z and 21z for DRT with
VCSH prevailing for the remainder of the period as DRT remains in
best location of lift and moisture. Ceilings are IFR at DRT/SAT with
MVFR elsewhere. Should see these restrictions lasting much of the
day with MVFR expected possibly into the afternoon.

&&

.PREV DISCUSSION... /ISSUED 326 AM CDT Wed Sep 27 2017/

SHORT TERM (Today through Thursday)...
Upper air analysis last evening showed a deep trough over the western
half of the country with a ridge over the southern Mississippi
Valley. The flow over Texas was from the southwest. At the surface, a
cold front extended from Fort Worth to Sanderson to El Paso. Ahead of
the front winds were from the east across our CWA. The upper level
trough will lift slowly to the northeast during this period. The cold
front will also move slowly toward the south taking most of the
period to reach our southern border. As the front moves south an
upper level short wave trough will move across Central Texas. The
airmass that these features will act on will be very moist with PW
2.0 inches or higher. So, our wet pattern will continue with locally
heavy rain possible especially across the western half of our CWA.
Additional rainfall over the western half of the area during this
period will be 2-4 inches with isolated totals up to 8 inches. The
eastern half of the area will see 1/4-1 inch with the higher totals
over the central part of the CWA including the San Antonio area. We
will continue the Flash Flood Watch as it is.

LONG TERM (Thursday Night through Tuesday)...
The upper level short wave will continue to move through Central
Texas Thursday night and Friday. The surface front will move off into
the Gulf. Showers and thunderstorms will continue, but moisture will
decrease during this time. Locally heavy rain will become less
likely. The upper level ridge will build across Texas from the east
over the weekend. The low level flow will shift from the northeast to
the east. Drier surface air will move into South Central Texas
behind the front. This will generally dry things out for the weekend.
By Monday the low level flow will switch around to the southeast
bringing deeper moist air into the region. This may be sufficient to
produce isolated showers and thunderstorms across the southern part
of the area Monday and Tuesday, but most places will remain dry.

&&

.PRELIMINARY POINT TEMPS/POPS...
Austin Camp Mabry              87  72  85  69  83 /  30  30  40  40  40
Austin Bergstrom Intl Airport  86  71  86  69  84 /  30  20  40  40  30
New Braunfels Muni Airport     85  72  85  69  84 /  40  20  40  40  40
Burnet Muni Airport            81  68  81  65  78 /  50  40  60  50  40
Del Rio Intl Airport           79  71  80  68  81 /  80  80  50  50  60
Georgetown Muni Airport        85  70  84  67  82 /  30  30  50  50  30
Hondo Muni Airport             85  71  87  69  86 /  70  50  30  40  40
San Marcos Muni Airport        85  71  86  69  84 /  30  20  40  40  40
La Grange - Fayette Regional   88  73  88  70  86 /  20  20  40  40  30
San Antonio Intl Airport       84  72  85  70  84 /  50  30  40  40  40
Stinson Muni Airport           85  73  86  71  84 /  50  30  30  40  40

&&

.EWX WATCHES/WARNINGS/ADVISORIES...
Flash Flood Watch through Thursday evening for the following
counties: Bandera...Dimmit...Edwards...Frio...Kerr...Kinney...
Maverick...Medina...Real...Uvalde...Val Verde...Zavala.

&&

Mesoscale/Aviation...Hampshire
Synoptic/Grids...05
Hazardous weather outlook, Sep 27, 4:30 AM CDT, 5 hours 13 minutes before
Hazardous Weather Outlook
National Weather Service Austin/San Antonio TX
430 AM CDT Wed Sep 27 2017

TXZ171>173-183>194-202>209-217>225-228-281345-
Llano-Burnet-Williamson-Val Verde-Edwards-Real-Kerr-Bandera-
Gillespie-Kendall-Blanco-Hays-Travis-Bastrop-Lee-Kinney-Uvalde-
Medina-Bexar-Comal-Guadalupe-Caldwell-Fayette-Maverick-Zavala-
Frio-Atascosa-Wilson-Karnes-Gonzales-De Witt-Lavaca-Dimmit-
430 AM CDT Wed Sep 27 2017

This Hazardous Weather Outlook is for South-Central Texas..

.DAY ONE...Today And Tonight.

Locally heavy rain may lead to flash flooding. A Flash Flood Watch
is in effect for the area along and west of a line from Kerrville
to Dilley to the Rio Grande Plains. New rainfall amounts through
Thursday afternoon could be 2 to 4 inches with isolated 8 inches
across this area. In addition, 1 to 2 inches could occur along the
I-35 corridor through Thursday but this area is less at risk for
flooding concerns.

.DAYS TWO THROUGH SEVEN...Thursday through Tuesday.

The threat for locally heavy rainfall will be ending Thursday, but
chances for rain will continue into Friday night/Saturday.
Although, widespread rainfall is not likely, any brief downpours
could lead to localized flooding concerns.

.SPOTTER INFORMATION STATEMENT...

Please report any heavy rain or flooding.

The office that day

Everything else NWS Austin/San Antonio, TX issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Sep 26, 8:34 PM CDTRiver Flood WarningEWXVal Verde38 hr
Sep 26, 8:34 PM CDTRiver Flood WarningEWXVal Verde32 hr
Sep 27, 2:19 AM CDTAreal Flood AdvisoryEWXDimmit, Frio, Zavala4 hr
Sep 27, 5:20 AM CDTAreal Flood AdvisoryEWXMaverick4 hr
Sep 27, 6:11 AM CDTAreal Flood AdvisoryEWXDimmit, Frio, Zavala3 hr
Sep 27, 9:07 AM CDTAreal Flood AdvisoryEWXKinney, Uvalde6 hr
Sep 27, 9:19 AM CDTAreal Flood AdvisoryEWXDimmit, Frio, Maverick, Zavala6 hr
Sep 27, 12:05 PM CDTFlash Flood WarningEWXEdwards, Kinney, Uvalde3 hr
Sep 27, 1:04 PM CDTFlash Flood WarningEWXZavala116 min
Sep 27, 2:51 PM CDTFlash Flood WarningEWXUvalde, Zavala3 hr
Sep 27, 4:53 PM CDTAreal Flood AdvisoryEWXFrio3 hr

Nearby

River Flood Warnings in Texas, 2017Every river flood warning in 2017

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; radar from the NEXRAD Level II archive; the gauge from the NWS water service and the USGS.